Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 6, NWS Cleveland, OH

April 29, 2014Ashland County, Crawford County, Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 29, 2014, 8:53 PM EDT for Ashland County, Crawford County, Richland County, Ohio. It was in force for 67 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2014, 8:53 PM EDT (00:53 UTC)
Expired
Apr 29, 2014, 10:00 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Crawford County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 9:00 PM EDTTSTM WND DMGBellville, OH*** 1 INJ *** MOBILE HOME FLIPPED. A POSSIBLE INURY.
Apr 29, 9:00 PM EDTTSTM WND GST 605 E Bucyrus, OH
Apr 29, 9:00 PM EDTHAIL 15 E Bucyrus, OH
Apr 29, 9:05 PM EDTTSTM WND DMGMansfield, OHSOME TREES DOWN.
Apr 29, 9:07 PM EDTTSTM WND GST 61Mansfield, OH
Apr 29, 9:10 PM EDTTSTM WND DMGLucas, OHSOME TREES DOWN.
Apr 29, 9:10 PM EDTTSTM WND DMGMansfield, OHTRAILER COLLAPSED NEAR MOCK ROAD...SOME PEOPLE COULD BE TRAPPED.
Apr 29, 9:10 PM EDTHAIL 0.88Lexington, OHNICKEL SIZED HAIL ESTIMATED.
Apr 29, 9:10 PM EDTHAIL 0.88Lucas, OHWIND ESTIMATED AT 50 MPH.
Apr 29, 9:10 PM EDTHAIL 1Mansfield, OHWINDS UP TO 50 MPH.
Apr 29, 9:22 PM EDTHAIL 1Perrysville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS51 KCLE 300053
SVRCLE
OHC005-033-139-300200-
/O.NEW.KCLE.SV.W.0006.140430T0053Z-140430T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
853 PM EDT TUE APR 29 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHLAND COUNTY IN NORTH CENTRAL OHIO
  EASTERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO
  RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 1000 PM EDT

* AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GALION TO 12 MILES SOUTHWEST OF
  BELLVILLE TO 33 MILES SOUTH OF BELLVILLE...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANSFIELD...
  ASHLAND...
  SHELBY...
  LEXINGTON...
  ONTARIO...
  BELLVILLE...
  SAVANNAH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4064 8262 4064 8265 4066 8265 4067 8262
      4071 8264 4071 8288 4099 8290 4100 8244
      4106 8243 4106 8217 4099 8217 4099 8213
      4067 8212 4067 8222 4057 8222 4055 8262
TIME...MOT...LOC 0053Z 270DEG 24KT 4073 8277 4046 8258
          4016 8263

$$

KIELTYKA
3 follow-up statements
404 
WWUS51 KCLE 300130
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT TUE APR 29 2014

OHC033-300140-
/O.CAN.KCLE.SV.W.0006.000000T0000Z-140430T0200Z/
CRAWFORD OH-
930 PM EDT TUE APR 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IN
NORTH CENTRAL OHIO IS CANCELLED...

LAT...LON 4056 8243 4106 8243 4106 8217 4099 8217
      4099 8213 4069 8212 4067 8213 4067 8222
      4057 8222
TIME...MOT...LOC 0130Z 218DEG 36KT 4104 8224 4095 8218
          4083 8217 4074 8218

$$

OHC005-139-300200-
/O.CON.KCLE.SV.W.0006.000000T0000Z-140430T0200Z/
ASHLAND OH-RICHLAND OH-
930 PM EDT TUE APR 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN RICHLAND AND ASHLAND COUNTIES...

AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF POLK TO
POLK TO JEROMESVILLE TO HAYESVILLE...OR ALONG A LINE EXTENDING FROM
11 MILES NORTH OF ASHLAND TO 7 MILES NORTHEAST OF ASHLAND TO 8 MILES
SOUTHEAST OF ASHLAND TO 10 MILES WEST OF SHREVE...MOVING NORTHEAST AT
40 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

LAT...LON 4056 8243 4106 8243 4106 8217 4099 8217
      4099 8213 4069 8212 4067 8213 4067 8222
      4057 8222
TIME...MOT...LOC 0130Z 218DEG 36KT 4104 8224 4095 8218
          4083 8217 4074 8218

$$
133 
WWUS51 KCLE 300152
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EDT TUE APR 29 2014

OHC139-300202-
/O.CAN.KCLE.SV.W.0006.000000T0000Z-140430T0200Z/
RICHLAND OH-
952 PM EDT TUE APR 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND COUNTY IS
CANCELLED...

LAT...LON 4106 8223 4106 8217 4099 8217 4099 8214
      4098 8213 4068 8212 4067 8214 4067 8222
TIME...MOT...LOC 0152Z 218DEG 36KT 4121 8206 4112 8200
          4100 8199 4091 8200

$$

OHC005-300200-
/O.CON.KCLE.SV.W.0006.000000T0000Z-140430T0200Z/
ASHLAND OH-
952 PM EDT TUE APR 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN ASHLAND COUNTY...

AT 949 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES
NORTH OF POLK TO 15 MILES NORTHEAST OF POLK TO 11 MILES EAST OF
POLK...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF LITCHFIELD TO 9
MILES WEST OF MEDINA TO 12 MILES NORTH OF WOOSTER TO 7 MILES
NORTHWEST OF WOOSTER...MOVING NORTHEAST AT 40 MPH.

LAT...LON 4106 8223 4106 8217 4099 8217 4099 8214
      4098 8213 4068 8212 4067 8214 4067 8222
TIME...MOT...LOC 0152Z 218DEG 36KT 4121 8206 4112 8200
          4100 8199 4091 8200

$$
637 
WWUS51 KCLE 300159
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EDT TUE APR 29 2014

OHC005-300208-
/O.EXP.KCLE.SV.W.0006.000000T0000Z-140430T0200Z/
ASHLAND OH-
959 PM EDT TUE APR 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ASHLAND COUNTY WILL
EXPIRE AT 1000 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4106 8223 4106 8217 4099 8217 4099 8214
      4098 8213 4068 8212 4067 8214 4067 8222
TIME...MOT...LOC 0158Z 218DEG 36KT 4126 8201 4117 8195
          4105 8194 4096 8195

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:30 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 29, 7:30 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EDT TUE APR 29 2014

.SYNOPSIS...
LOW PRESSURE OVER IOWA WILL MOVE SLOWLY ACROSS THE GREAT LAKES
THROUGH LATE WEEK. THE ASSOCIATED COLD FRONT WILL PUSH TO WESTERN
OHIO BY WEDNESDAY MORNING...THEN CROSS THE REMAINDER OF THE
FORECAST AREA BY WEDNESDAY NIGHT. A TROUGH ALOFT WILL LINGER OVER
THE GREAT LAKES INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED TO SLOW THE TIMING OF THE SHOWERS AND THUNDERSTORMS OVER
THE EASTERN HALF OF THE FORECAST AREA. OTHERWISE JUST WAITING FOR
THE SHOWERS AND THUNDERSTORMS TO MOVE IN. THE WINDS ARE STILL
GUSTY ALONG THE ERIE PA LAKESHORE BUT WILL BE DECREASING BY DARK.

PREVIOUS DISCUSSION...
LET THE WIND ADVISORIES/WARNINGS EXPIRE ACROSS EXTREME NE OH/NW
PA. THE STRONGEST WINDS HAVE MOVED EAST ALTHOUGH IT WILL REMAIN
WINDY THIS EVENING.

A SLOT OF CONVECTION DEVELOPED ON THE CLOUD STREETS OVER NORTH
CENTRAL OHIO/LAKE ERIE THAT OCCURRED WITH THE HIGHER BOUNDARY LAYER
MOISTURE COMBINED WITH SOME CAPE UNDER THE JET ALOFT. DRYING AND
SUBSIDENCE ARE PUSHING NORTH. DEWPOINTS HAVE BEEN DROPPING AHEAD
OF THE NEXT SHORT WAVE WHICH HAS A MORE SYNOPTIC LOOK TO IT. SMALL
HAIL HAS BEEN REPORTED WITH A FEW OF THE CELLS. THIS COULD
CONTINUE TO BE THE CASE FOR A WHILE BUT EXPECT THESE
SHOWERS/STORMS TO DIMINISH LATE THIS AFTERNOON.

THE SHORT WAVE COMING UP THE EAST SIDE OF THE UPPER LOW IS STRONG
AND WILL SPAWN NEW SHOWER ACTIVITY WHICH WILL PROPAGATE
NORTHEASTWARD TONIGHT AND FILL IN ACROSS THE FORECAST AREA. IT WILL
CONTINUE TO COOL ALOFT AND WITH THE RELATIVELY WARM BOUNDARY LAYER
THE LAPSE RATES WILL STEEPEN. WILL KEEP THUNDERSTORMS IN THE
FORECAST BUT THERE WOULD SEEM A MINIMAL RISK FOR ORGANIZED SEVERE
STORMS AND WILL NOT HAVE IT SPECIFICALLY MENTIONED IN THE ZONE
FORECAST. WILL KEEP A MENTION IN THE HAZARDOUS WEATHER OUTLOOK
SINCE WE ARE STILL IN THE "SLGT RISK" FROM SPC.

LOWS IN THE 50S...A FEW DEGREES ABOVE GUIDANCE ESPECIALLY
WHERE IT HAS WARMED UP THIS AFTERNOON.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
MUCH THE SAME ISSUES ON WEDNESDAY. COOLING ALOFT WITH THE JET OVER
HEAD. THE ACTUAL COLD FRONT WILL LIKELY HAVE MADE IT TO WESTERN
OHIO BY MORNING THEN IT WILL TAKE ANOTHER SURGE TO GET IT EASTWARD
DURING THE DAY WEDNESDAY. THE BEST CHANCE FOR MORE SHOWERS AND
THUNDERSTORMS WOULD SEEM TO BE EAST OF I-71. THERE COULD VERY WELL
BE REDEVELOPMENT OF SHOWERS AND STORMS AHEAD OF THE COLD FRONT AND
WILL CONTINUE TO MENTION THUNDERSTORMS. HIGHS IN THE 60S TO NEAR 70.

COOLER THURSDAY BEHIND THE FRONT. NOT SURE IF IT WILL BE CLOUDY OR
MORE OF A BROKEN CLOUD DECK. WILL HAVE TO KEEP A CHANCE OF SHOWERS
IN THE FORECAST UNDER THE TROUGH ALOFT. HIGHS IN THE 50S. MUCH THE
SAME ON FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
CYCLONIC FLOW AT THE SFC AND ALOFT LOOKS TO PREVAIL SAT NIGHT INTO
SUN SO EXPECT REINFORCING COLD FRONTS/TROUGHS TO BE DROPPING ACROSS
THE AREA. EXPECT TO SEE SCT SHRA HANG AROUND THRU SUN THEN SHIFT TO
THE SNOWBELT SUN NIGHT AS HIGH PRESSURE SHOULD FINALLY BUILD SE INTO
THE AREA. TEMPS WILL BE COOL BUT NOT COLD ENOUGH FOR SNOW.

THE MODELS SHOW THE RIDGE SHIFTING NE OF THE AREA BY TUE BUT
OVERRUNNING IS ALREADY SETTING UP ALOFT WITH INCREASING MOISTURE MON
INTO MON NIGHT. FOR NOW WILL KEEP MON GENERALLY DRY THEN BRING
CHANCE FOR SHRA BACK MON NIGHT THRU TUE AS THE MOISTURE CONTINUES TO
INCREASE OVER THE AREA AS A WARM FRONT LIFTS INTO THE AREA TO ACT AS
A LOWER LEVEL FOCUS. TEMPS MON WILL REMAIN BELOW NORMAL AND PROBABLY
ALSO ON TUE.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WARM FRONT NOW BISECTING THE AREA. IT WILL GRADUALLY MOVE
EAST...AS IT DOES WINDS WILL DIMINISH AND SHIFT TO THE SOUTH.  AS
FAR AS CONVECTION AS LATE IN THE EVENING EXPECT AREA OF SHRA/TSRA
NW OH WILL GRADUALLY INCREASE IN COVERAGE AND MOVE EAST OVERNIGHT
A UPPER LEVEL SHORT WAVE MOVES ACROSS THE AREA. DOUBTS AS TO HOW
FAR EAST TSRA WILL MOVE. FOR NOW JUST MENTIONED TSRA IN TOL/FDY
TAFS.

.OUTLOOK...WIDESPREAD NON-VFR BEHIND THE COLD FRONT WEDNESDAY NIGHT
THROUGH FRIDAY.

&&

.MARINE...
WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS EVENING. WINDS NOW
APPEAR TO BE DROPPING INTO THE SCA CATEGORY SO WILL ADJUST HEADLINES
FOR JUST A SCA FOR THE EAST PART OF THE NEARSHORE AND REMOVE ALL THE
GALES. SCA CONDITIONS COULD HANG ON AT THE NW PA SHORE THRU WED
MORNING SO WILL RUN THE SCA UNTIL 10 AM.

A COLD FRONT WILL CROSS THE LAKE WED NIGHT AND TURN THE FLOW TO SW
WHICH WILL HANG AROUND THRU FRI THEN THE FLOW SHOULD BECOME MORE
WEST ON THE WEEKEND. WINDS SPEEDS SHOULD STAY 20 KNOTS OR LESS.
GIVEN THE MARGINAL SITUATION...THE QUESTION WILL BE WHETHER ANY 4
FOOT OR MORE WAVES CAN SPREAD DOWN INTO THE NEARSHORE WATERS THU
THRU SUN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR LEZ148-149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...ADAMS
AVIATION...DJB
MARINE...ADAMS
Hazardous weather outlook, Apr 29, 3:18 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EDT TUE APR 29 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
318 PM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR THUNDERSTORMS TONIGHT WITH DAMAGING
WINDS AND LARGE HAIL. ORGANIZED SEVERE WEATHER IS NOT LIKELY.

ANY HEAVY RAIN COULD CAUSE PONDING OF WATER IN LOW LYING AREAS AND
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANY HEAVY RAIN COULD CAUSE PONDING OF WATER IN LOW LYING AREAS AND
POOR DRAINAGE AREAS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-301930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
318 PM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 29, 7:18 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
718 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     NON-TSTM WND GST ERIE                    42.13N 80.09W
04/29/2014  E58.00 MPH       ERIE               PA   ASOS

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:21 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow39 min
Apr 29, 8:34 PM EDTSevere Thunderstorm WarningCLEKnox56 min
Apr 29, 8:49 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky56 min
Apr 29, 8:50 PM EDTSpecial Marine WarningCLE85 min
Apr 29, 9:03 PM EDTTornado WarningCLERichland42 min
Apr 29, 9:19 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina56 min
Apr 29, 9:27 PM EDTSpecial Marine WarningCLE2 hr
Apr 30, 12:07 AM EDTRiver Flood WarningCLETrumbull47 hr
Apr 30, 4:02 PM EDTRiver Flood WarningCLELorain25 hr
Apr 30, 4:04 PM EDTRiver Flood WarningCLETrumbull18 hr
Apr 30, 4:04 PM EDTRiver Flood WarningCLEMahoning19 hr
Apr 30, 6:06 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Richland, Wayne24 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.